# SDR AALA202211099264

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 16,775 hours, 6,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Disconnected
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON GATE ARRIVAL FLIGHT ATTENDANT REPORTS AFT RIGHT EXIT DOOR DISARM GIRT BAR STOPPER BECAME UNHINGED/DISCONNECTED. REATTACHED AFT RIGHT EXIT DOOR GIRT BAR STOPPER PER AMM 25-66-00
